# SDR ARWA20040102

- Difficulty date: January 13, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 76,845 hours, 25,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK INSPECTION, AFT LOWER CARGO COMPARTMENT AFT DOOR JAMB TOP FORWARD CORNER WITH CRACK STA 1440.000. TRIMMED OUT CRACK & FABRICATED FILLER, DOUBLER AND TRIPLER IAW DC8SRM 53-2-0, TR 53-188 AND SRM 51-1-21, 51-1-20D & 51-1-11.
